# SDR HEEA0014688

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7660002113102
- Condition: Failed
- Location: Copilot Vg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S HORIZON IS UNREADABLE.
